# SDR SWAA2025061675312

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE LOCATED STA540 AND LBL1 AT PASSENGER CABIN.  NOT FOUND ALLOWABLE DAMAGE FOR BRAKE PANEL ON SRM 53-30-51-1A-1 MEASURES ARE:L= 1.429 INCH.   REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA540 AND BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A0060 SHEET 36 REV A.
